Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 128, NWS Sioux Falls, SD

July 16, 2016McCook County, Turner County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 16, 2016, 11:34 PM CDT for McCook County, Turner County, South Dakota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2016, 11:34 PM CDT (04:34 UTC)
Expired
Jul 17, 2016, 12:00 AM CDT
In force
26 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties McCook County, SD, Turner County, SD

The radar

The Sioux Falls radar (KFSD), 46 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 6:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
515 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

778 
WUUS53 KFSD 170434
SVRFSD
SDC087-125-170500-
/O.NEW.KFSD.SV.W.0128.160717T0434Z-160717T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1134 PM CDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MCCOOK COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  NORTHWESTERN TURNER COUNTY IN SOUTHEASTERN SOUTH DAKOTA...

* UNTIL MIDNIGHT CDT

* AT 1133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALEM...OR
  12 MILES WEST OF LAKE VERMILLION STATE RECREATION AREA...MOVING
  EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CANISTOTA AROUND 1150 PM CDT. 
  LAKE VERMILLION STATE RECREATION AREA AND MONTROSE AROUND 1200 AM 
  CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4349 9714 4350 9753 4375 9752 4376 9714
TIME...MOT...LOC 0433Z 269DEG 20KT 4365 9742 

HAIL...<.75IN
WIND...60MPH
 
$$

MALDONADO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 8:20 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 16, 8:20 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
820 PM CDT SAT JUL 16 2016

.UPDATE...
Issued at 807 PM CDT Sat Jul 16 2016

Concerns this evening continue to focused on convection. LBF VWP
showing a rapidly increasing LLJ approaching 40 knots at 8pm. This
has helped reinvigorate storms just north of the CWA along a
stalled outflow boundary, quasi-warm front. The current
expectations of this cluster will be the lead cell over Chippewa
county gradually turning southeast along the edge of a very stout
2000 J/KG MLCAPE gradient into southwestern Minnesota. Cells
further west will likely begin to trail this cluster and move
southeast along a line from Brookings to Worthington to Spencer
through midnight. Left moving shear vectors doing a great job
indicating numerous feeder cells moving into the prevailing
easterly-southeasterly cluster progression.

The other concern is focused on a cluster of storms in western SD
driving quickly eastward as a 500 mb jet streak enters the region.
Very health MLCAPE values are feeding these storms, which are
steadily moving eastward. However, LBF sounding indicated a stout
capping inversion around 700 mb. CAMs continue to struggle with
the eastward trajectory of these storms, but feel that given the
development of an increasing LLJ and well mixed boundary layer,
these storms should be able to press eastward, potentially looking
as if they may weaken, but then quickly restrengthen as the move
towards the James River valley.

The biggest threat with this activity is damaging winds. DCAPE
values around 1500-1800 J/KG are present over central SD and will
advect eastward through the night. HRRR soundings show a continual
lowering of the LLJ through the night, which is suggesting that
this capping inversion could be mitigated as it tries to move
eastward through SD and especially east of the MO river. RAP
already indicating a much less stable atmosphere east of the MO
river.

A secondary concern tonight will be with increasing 0-1 KM
helicity as the LLJ increases. 0-2KM shear vectors around 35 to 40
knots are aligning themselves perpendicular to the potential
bowing line. This could enhance the potential for mesovortices on
the line. This LLJ increase will also bump up helicity in the
storm clusters in eastern SD and SW MN, and a conditional tornadic
threat is possible, especially in discrete supercells.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 416 PM CDT Sat Jul 16 2016

Leading short wave is moving eastward at this time, and will extend
right along I 29 by 00Z Sunday early this evening. 70 knot jet
streak is nudging into our forecast area this evening and overnight,
coupled with an increasing low level jet of 40 knots. Therefore both
speed and directional wind shear is strong, with 0-3km bulk shear
vectors following suit averaging 30 to 40 knots tonight before
tapering off rapidly late tonight, and 0-6km bulk shear vectors
averaging 45 to 55 knots.

It is quite a challenge in how all of this will morph together
however. The current wave is largely not impacting our forecast
area, so we will likely have to wait for the second and stronger
short wave to impact our area. This wave will likely fire off
convection early this evening in southern ND, possibly merging with
western plains convection which is trying to develop currently in
eastern MT and north central WY. If this all comes together, then
yes our forecast area will be pretty active after evening and late
tonight, especially if its moves as far south as the HRRR and
experimental HRRR is trying to show. Now the ARW and NMM have been
hedging a bit further north tonight, mainly picking on our areas
along and north of I 90 closer to the upper wave dynamics noted by
upper QG forcing moving through ND and northern SD. Unfortunately
that scenario is plausible too, and is backed up by a fairly weak
nested NAM. So for pops, blended the two HRRR models as well as the
ARW and NMM. This all congeals to low end likely pops for a lot of
the forecast area except lower pops in our southwest zones. This is
your typical mid summer tricky convective forecast, in that we
likely have a handle on the big picture, but the devil is in the
details.

Severe chances are probably confined mainly to wind chances due to
the time of day. In addition most times, if the TSRA complex
develops quite a distance from our forecast area which is likely to
do in this case, large hail becomes less of a threat. But the wind
threat can last for some times, probably into the pre dawn hours
across our eastern zones. With the strong mid level winds, cannot
rule out some 60 to 70 mph convective gust, maybe even some isolated
75 mph wind gusts. Concerning temperatures, Sunday will be a
seasonable day with a wind shift coming through, with highs in the
80s. Some scattered convection could be lingering early in the
morning across northwest Iowa, with some redevelopment possible in
the mid and late afternoon in our far southeast zones.

.LONG TERM...(Sunday night through Saturday)
Issued at 416 PM CDT Sat Jul 16 2016

With the frontal zone pushed south of the area by early Sunday
evening, likely that only a short risk for a spotty post-frontal
elevated thunderstorms will exist across southern portions of
northwest Iowa before larger-scale subsidence ends the threat.
Remainder of the night will feature a drop in moisture as high
pressure settles along the eastern South Dakota border.  Monday a
fine day as well with lower humidity, but as surface ridge shifts to
the east, will see southeast winds become a bit breezy from the
James valley westward.  Fairly seasonable temps expected, mainly
lows upper 50s to lower 60s, and highs in the 80s to near 90.

Upper ridge will build through mid to late week through the northern
plains, but a compact wave will rotate through on Monday night. Main
low level baroclinicity is tied up a bit to the south across
Nebraska which will provide a likely focus for the most significant
coverage of thunderstorms to glance through the Missouri river
valley overnight and early Tuesday. However, advancement of the
elevated mixed layer will present a chance somewhat to the north of
this area during the night. Effective shear fcst CONSShort
16.20Zs quite a bit lacking, but enough potential instability that
perhaps could scare up a bit of hail with stronger storms toward
Missouri river valley.

Transition to uncomfortable warmth will begin Tuesday, primarily due
to increase in low-level moisture as stronger capping inversion
develops across the area. While temps will start to warm into the
90s from the James valley westward, residual clouds and some
lingering precipitation threat on gradient of steeper mid-level
lapse rates mainly east of I-29 by afternoon will keep readings in
the 80s.  Another perhaps weaker wave will rotate along the
periphery of building ridge Tuesday night into early Wednesday, and
have kept a lower chance for thunderstorms to accompany the feature.

The period of Wednesday and Thursday will be the warmest across the
area, especially Thursday as wave begins to flatten ridge and
induces a bit more westerly component, especially for locations in
the lower Brule to lower James valley. Taking model solutions
literally would push for potential 105-110 degree readings, but for
now have settled for quite a few 100-105 degree readings west, and
mid to upper 90s east. Likely that the combination of heat/moisture
produce heat index readings from 100 to 110 for much of the area
midweek.

Wave flattening ridge Thursday night will drive frontal boundary
southward. However, with warm temps aloft have kept precipitation
out of the forecast until around Friday night, when there is
consensus of perhaps another wave riding along the ridge and
increasing low level jet across boundary at night. Temps will
moderate back to the mid 80s to lower 90s by the end of the
week, still above normal, but should see a little drop in humidity.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 628 PM CDT Sat Jul 16 2016

Will be monitoring two areas tonight for convection. Ongoing
cluster of storms moving into Minnesota may begin to grow upscale,
with additional convection forming along a ACCAS line trailing
westwards near a stationary warm front towards central SD. A
second wave of energy is moving into western SD this evening, and
eventually as the LLJ increases convection should begin to blossom
this evening.

Highest thunderstorm risks in KHON will be between 02-06Z, KFSD
from 03z- 07Z, and KSUX from 04z to 08Z. Will include a tempo
group in these periods. Strong winds will be the main risk with
this activity. Localized MVFR to IFR conditions will be possible
in thunderstorms.

Once convection passes by daybreak, Sunday will be VFR with a
light westerly wind.

&&

.FSD Watches/Warnings/Advisories...
SD...None.
MN...None.
IA...None.
NE...None.
&&

UPDATE...Dux
SHORT TERM...MJ
LONG TERM...Chapman
AVIATION...Dux
Hazardous weather outlook, Jul 16, 4:20 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
420 PM CDT SAT JUL 16 2016

IAZ001-MNZ071-072-080-081-089-090-097-098-SDZ040-055-056-061-062-
065>070-172130-
LYON IA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-BROOKINGS-LAKE-MOODY-MCCOOK-MINNEHAHA-HUTCHINSON-
TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-
420 PM CDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORM CHANCES WILL INCREASE TOWARDS SUNSET WITH THE HIGHEST
RISK FOR THUNDERSTORMS AFTER 10PM AND INTO THE EARLY MORNING
HOURS OF SUNDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE
PRIMARY RISKS OF LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND
DAMAGING WINDS TO 75 MPH. LOCALLY HEAVY RAINFALL MAY ALSO BE
POSSIBLE.

THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE OUTLOOK AREA BY 3
AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO
TUESDAY.  THE RISK OF SEVERE STORMS IS LOW.

HOT AND HUMID WEATHER DEVELOPING NEXT WEEK IS EXPECTED TO BRING
HEAT INDEX VALUES BETWEEN 100 AND 110 DEGREES WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 8PM THIS EVENING.

SDZ038-039-050-052>054-057>060-063-064-172130-
BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-
DAVISON-HANSON-CHARLES MIX-DOUGLAS-
420 PM CDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA
AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORM CHANCES WILL INCREASE AFTER 8PM...WITH THE HIGHEST
RISK FOR THUNDERSTORMS AFTER SUNSET AND INTO THE EARLY MORNING
HOURS OF SUNDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE
PRIMARY RISKS OF LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND
DAMAGING WINDS TO 75 MPH. LOCALLY HEAVY RAINFALL MAY ALSO BE
POSSIBLE.

THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE AREA BY 3 AM
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO
TUESDAY.  THE RISK OF SEVERE STORMS IS LOW.

HOT AND HUMID WEATHER DEVELOPING NEXT WEEK IS EXPECTED TO BRING
HEAT INDEX VALUES BETWEEN 100 AND 110 DEGREES WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 8PM.

IAZ002-003-012>014-020>022-031-032-NEZ013-014-SDZ071-172130-
OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-UNION-
420 PM CDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...WEST CENTRAL IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORM CHANCES WILL INCREASE AFTER 10PM...WITH THE HIGHEST
RISK FOR THUNDERSTORMS  INTO THE EARLY MORNING HOURS OF SUNDAY.
STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE PRIMARY RISKS OF
LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS TO 75
MPH. LOCALLY HEAVY RAINFALL MAY ALSO BE POSSIBLE.

THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE AREA BY 5 AM
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO
TUESDAY.  THE RISK OF SEVERE STORMS IS LOW.

HOT AND HUMID WEATHER DEVELOPING NEXT WEEK IS EXPECTED TO BRING
HEAT INDEX VALUES BETWEEN 100 AND 110 DEGREES WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 10 PM THIS EVENING.

In the hours before

Local storm report, Jul 16, 10:02 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1002 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     5 NE BADGER             44.54N 97.13W
07/16/2016  E70 MPH          KINGSBURY          SD   PUBLIC

            SOCIAL MEDIA REPORT.

&&

AF
Local storm report, Jul 16, 10:22 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1022 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     FUNNEL CLOUD     8 ENE BADGER            44.51N 97.05W
07/16/2016                   BROOKINGS          SD   TRAINED SPOTTER

            FUNNEL HALFWAY TO GROUND...REPORT FROM
            SPOTTER 1 N OF OAKWOOD STATE PARK.

&&

AF
Local storm report, Jul 16, 10:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1038 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     HAIL             RUSSELL                 44.32N 95.95W
07/16/2016  E0.75 INCH       LYON               MN   TRAINED SPOTTER

            .

&&

AF
Local storm report, Jul 16, 10:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1057 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             6 NNW MOUNTAIN LAKE     44.03N 94.96W
07/16/2016  E0.75 INCH       COTTONWOOD         MN   TRAINED SPOTTER

            .

&&

AF
Local storm report, Jul 16, 11:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1134 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND GST     PARKSTON                43.39N 97.99W
07/16/2016  M67 MPH          HUTCHINSON         SD   MESONET

            SDSU SITE.

&&

AF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:20 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury40 min
Jul 16, 9:45 PM CDTFlash Flood WatchFSDBrookings6 hr
Jul 16, 9:50 PM CDTTornado WarningFSDBrookings, Kingsbury40 min
Jul 16, 10:17 PM CDTSevere Thunderstorm WarningFSDBrookings43 min
Jul 16, 10:22 PM CDTTornado WarningFSDBrookings38 min
Jul 16, 10:50 PM CDTSevere Thunderstorm WarningFSDBrookings40 min
Jul 16, 10:58 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Gregory32 min
Jul 16, 11:06 PM CDTTornado WarningFSDBrookings24 min
Jul 16, 11:18 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson, Turner, Yankton27 min
Jul 16, 11:35 PM CDTFlash Flood WarningFSDBrookings6 hr
Jul 16, 11:42 PM CDTSevere Thunderstorm WarningFSDBrookings34 min
Jul 16, 11:45 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Clay, Hutchinson, Lincoln, Turner and 2 more30 min
Jul 17, 12:00 AM CDTSevere Thunderstorm WarningFSDLincoln, McCook, Minnehaha, Turner45 min
Jul 17, 12:14 AM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Union, Yankton31 min
Jul 17, 12:37 AM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha23 min
Jul 17, 12:41 AM CDTSevere Thunderstorm WarningFSDLincoln34 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.